# SDR ASAA2022101640321

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,401 hours, 16,559 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACCESS EITHER FMS FROM CDU L/R. GROUNDED - YES. PWR DOWN A/C, ACCOMPLISHED FMC OPERATIONAL TEST LH & RH FMC REF B737-800 AMM TASK 34-61-00-710-801. BOTH OPS CK OK. NO HISTORY 30 DAYS. OK FOR SERVICE.
